I’m currently on a diet or pedilyte, and Gatorade

Question

Okay I have a question for you all. I have posted a few times in this site. I’m a 20 year old female with a significant history of tsh levels for 100-300 from age 6-20. Was diagnosed with hashimotos hypothyroidism at age 6. Anyways I finally got my tsh, level down to less than 1 yay. But they continue to keep me on high dosage of 300mcg a day Monday-saturday and 150mcg on sunday. Either way. I have been diagnosed with tachycardia (high heart rate) for those of you who don’t know that term. I am having cold, hot flashes, massive sweating. Lost 15 lbs in less than a week due to not being able to keep anything down, water or food. My body is also trying to fight off an infection and they don’t know if it’s viral, or something else. But they will not keep me in hospital for treatment of whatever else is going on. My question is could they be potentially be “overdosing” me on levothyroxine now that my tsh level is normal? All the doctors I’ve seen say no but the last time I posted everyone who commented says I should be on a lower dosage now. I am literally so sick I feel like I’m slowly fading away to nothing. Please help with some sort of answers or suggestions. I’m currently on a diet or pedilyte, and Gatorade :(. Yuckkkkk sorry for the long post

in progress 0
Joyce 3 years 7 Answers 390 views 0

Answers ( 7 )

  1. When were you diagnosed with tachycardia, before you started levothyroxine? Your symptoms look like you are having hypothyroidism now. But all those symptoms that you are describing might be cause by infection. I still think 300 mg of levothyroxine is way too high. Do you have any of those symptomps: headache, cramps, tremors, feeling nervous or irritable, chest pain, shortness of breath, and fast or pounding heartbeats.

  2. No headache, massive cramps on right side of stomach they thought it was due to appendicitis but it’s not thankfully, I am shakey, yes shortness of breath always, and I can hear my heartbeat in my ears, it’s freaky lol

  3. I think you are having side effects of levothyroxine. How long have you been taking levo?

  4. Since 6 years old but every endo I have seen they will not switch to synthroid, or anything because of insurance purposes 🙁 I’ve been trying since I was 14 years old I’ve been my own advocate since I was 14 and nobody will listen to me have seen regular drs, and endos, and nobody will switch me 🙁

  5. I don’t wanna end up in the ICU again like I did a couple years ago.

  6. Sorry that they won’t switch you. I took levo for a week and had the same symptoms as you do now, only I had pain on my left side and bad migraines as well. Can you change a doctor?

  7. Sounds like u have a t3 converting problem check ft3 snd rt3 u need t3meds u could have underlying problem like insuline resistance or wilsons syndrome .

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .